# SDR 9JLA2014072404101

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N800XM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258414
- Aircraft time: 4,906 hours, 3,552 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 7511001909
- Part serial: 9610036
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE CREW WAS UNABLE TO COMMUNICATE WITH ATC DUE TO A FAULTY PILOTS SIDE AUDIO CONTROL PANEL PN 75110010-909 THAT DISABLED THE PILOTS & CO-PILOTS RADIOS ON ALL THREE COMMUNICATIONS SYSTEMS.  THE FAULT WITH THE AUDIO CONTROL PANEL WAS SIMILAR TO HAVING A STUCK MIC.  THE DEFECTIVE CONTROL PANEL WAS REPLACED WITH REPLACEMENT UNIT.  OPERATIONS CHECKED OK.  THE ACFT WAS RETURNED TO SERVICE.
